# SDR R61A201509030630

- Difficulty date: September 3, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT RAM AIR DUCT BRACKET CRACKED.  MAINTENANCE R & R LT RAM AIR DUCT BRACKETS IAW SRM 51-41-01, 51-43-01, PN 170-92988-401, SUPPORT ASSY. COMPLETED.
